VIEW ALL ABSTRACTS +
Front Matter
Afr. Diaspora J. Math. (N.S.) 12 (2), (2011)
No abstract available
Articles
H. Leiva, N. Merentes, J. L. Sanchez
Afr. Diaspora J. Math. (N.S.) 12 (2), 1-12, (2011)
KEYWORDS: interior controllability, semilinear heat equation, strongly continuous semigroups, 93B05, 93C25
M. Benchohra, S. Litimein
Afr. Diaspora J. Math. (N.S.) 12 (2), 13-25, (2011)
KEYWORDS: Pseudo almost automorphic solutions, Integro-differential equation, integral resolvent family, mild solution, fixed point, Diagonalization process
B. C. Dhage, S. K. Ntouyas, V. S. Patil
Afr. Diaspora J. Math. (N.S.) 12 (2), 26-42, (2011)
KEYWORDS: Separable Banach space, Random fixed point theorem, Functional differential equation, Random solution, PPF dependence, 47H10, 34K10
M. Mahdavi
Afr. Diaspora J. Math. (N.S.) 12 (2), 43-47, (2011)
KEYWORDS: Functional equations, existence and uniqueness, almost periodic solutions, 34K05, 34K25, 34K40
W. Long
Afr. Diaspora J. Math. (N.S.) 12 (2), 48-56, (2011)
KEYWORDS: almost automorphic, positive solution, integral equation, 45G10, 34K14
Q. Jiu, W. Li, X. Wang
Afr. Diaspora J. Math. (N.S.) 12 (2), 57-72, (2011)
KEYWORDS: incompressible Navier-Stokes equations, weak solutions, existence, uniqueness, 76D03, 76D05
P. A. Dkengne Sielenou, M. N. Hounkonnou
Afr. Diaspora J. Math. (N.S.) 12 (2), 73-103, (2011)
KEYWORDS: Adomian decomposition method, under determined system of differential equations, approximate solution, Kompaneets equation, Novikov equation, Ginzburg-Landau equations, 35A25, 35C10
H. S. Ding, C. Z. Ye, X. J. Zheng
Afr. Diaspora J. Math. (N.S.) 12 (2), 104-112, (2011)
KEYWORDS: asymptotically almost automorphic, semilinear evolution equation, nonautonomous, 43A60
J. Blot, P. Cieutat, G. M. N'Guérékata
Afr. Diaspora J. Math. (N.S.) 12 (2), 113-121, (2011)
KEYWORDS: S-asymptotically $\omega$-periodic functions, periodic evolutionary process, 26A33, 34A12, 34K05, 49J20, 49K20
J. Blot, D. Lassoued
Afr. Diaspora J. Math. (N.S.) 12 (2), 122-133, (2011)
KEYWORDS: almost periodic solutions, second-order differential equations, variational method, 34C27, 49J27
E. Constantin, N. H. Pavel
Afr. Diaspora J. Math. (N.S.) 12 (2), 134-148, (2011)
KEYWORDS: tangent cones, flow invariant sets with respect to a differential equation, Fréchet derivatives, Flight Mechanics, set constrained optimization, 49K27, 90C48, 90C30
Back to Top